# SDR DXTA2010100104254

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 1,455 hours, 1,183 cycles
- Engine: Pwc PW545B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Display
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED THE TAKEOFF BETWEEN 50 AND 60KTS DUE TO THE ILLUMINATION OF THE IAS COMPARISON MONITOR ON BOTH PFD'S.  PURGED THE NR 1 AND NR 2 STATIC PRESSURE SYS REMOVING EXCESSIVE MOISTURE IN THE STATIC LINES AND R & R GASKET PN M25988-1-010 ON THE PILOTS LT STATIC DRAIN. PERFORMED AIR DATA SYS INSP/ CHECK, LEAK TESTING THE NR 1 AND NR 2 PITOT AND STATIC SYS.  SYS TESTED NORMAL.  WORK PERFORMED IAW THE MM 34-11-08 AND 34-11-01. TESTED AND INSPECTED THE PILOT AND CO-PILOTS STATIC PRESSURE SYS.  ALL WORK PERFORMED IAW NJA'S PART 1.5 GENERAL MM, REV 8.
